# SDR AALA202401233852

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 20,209 hours, 7,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR ON DESCENT.  MAINTENANCE NOTED A FAINT SMELL OF OIL COMING FROM THE APU WHILE ACCOMPLISHING THE SMOKE ODOR FUME TROUBLESHOOTING TASK CARDS 26L00021001 AND 26L00021002. MAINTENANCE ACCOMPISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WIOTH NO ISSUES OR ODORS NOTED.
